# SDR UALA2013040902397

- Difficulty date: April 5, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 66,478 hours, 23,392 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019101
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S OXYGEN MASK HARNESS INFLATES, BUT NOT ENOUGH TO PLACE OVERHEAD COMFORTABLY.  REPLACED MASK ASSY.
